IEEE - Institute of Electrical and Electronics Engineers, Inc. - Gain-Bandwidth Limitations on Equalizers and Matching Networks

Author(s): H. J. Carlin
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1954
Volume: 42
Page(s): 1,676 - 1,685
ISSN (Paper): 0096-8390
DOI: 10.1109/JRPROC.1954.274663
Regular:

If an equalizer amplitude-response curve is specified, it will be shown that the minimum flat loss obtainable with physical networks is determined. This flat loss, or scale factor on the response... View More

Advertisement